JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE. II.
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE. II.
Hwang, In-Sung; Lee, Jong-Rak;
  PDF(new window)
 Abstract
In this paper we consider the hyponormality of Toeplitz operators on the Bergman space with symbol in the case of function with polynomials f and g. We present some necessary conditions for the hyponormality of under certain assumptions about the coefficients of .
 Keywords
Toeplitz operators;hyponormal operators;Bergman space;
 Language
English
 Cited by
1.
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE,;;

호남수학학술지, 2008. vol.30. 1, pp.127-135 crossref(new window)
2.
THE HYPONORMAL TOEPLITZ OPERATORS ON THE VECTOR VALUED BERGMAN SPACE,;;;

대한수학회보, 2014. vol.51. 1, pp.237-252 crossref(new window)
1.
Hyponormal Toeplitz Operators on the Dirichlet Spaces, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
2.
THE HYPONORMAL TOEPLITZ OPERATORS ON THE VECTOR VALUED BERGMAN SPACE, Bulletin of the Korean Mathematical Society, 2014, 51, 1, 237  crossref(new windwow)
3.
HYPONORMAL TOEPLITZ OPERATORS ON THE BERGMAN SPACE, Honam Mathematical Journal, 2008, 30, 1, 127  crossref(new windwow)
 References
1.
S. Axler, Bergman spaces and their operators, Surveys of some recent results in operator theory, Vol. I, 1-50, Pitman Res. Notes Math. Ser., 171, Longman Sci. Tech., Harlow, 1988

2.
C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812

3.
R. Douglas, Banach algebra techniques in operator theory, Pure and Applied Mathe- matics, Vol. 49. Academic Press, New York-London, 1972

4.
P. Duren, Theory of $H^p$ spaces, Pure and Applied Mathematics, Vol. 38 Academic Press, New York-London, 1970

5.
I. S. Hwang, I. H. Kim, and W. Y. Lee, Hyponormality of Toeplitz operators with polynomial symbols, Math. Ann. 313 (1999), no. 2, 247-261 crossref(new window)

6.
I. S. Hwang and W. Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. Soc. 354 (2002), no. 6, 2461-2474 crossref(new window)

7.
I. S. Hwang, Hyponormal Toeplitz operators on the Bergman space, J. Korean Math. Soc. 42 (2005), no. 2, 387-403 crossref(new window)

8.
T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), no. 2, 753-767 crossref(new window)

9.
H. Sadraoui, Hyponormality of Toeplitz operators and Composition operators, Thesis, Purdue University, 1992

10.
D. Sarason, Generalized interpolation in $H^{\infty}$, Trans. Amer. Math. Soc. 127 (1967), 179-203 crossref(new window)